# SDR UALA2009012200246

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 73,075 hours, 8,286 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191AL DAMAGE, WTB FAIRING STRUCTURE FRAME LOWER CHORD AT STA 987.35 IS BENT & HAS TWO PULLED FASTENERS AT THE L/E INBOARD MOST LATCH LOCATION.  SEAL RETAINER IN AREA IS ALSO DAMAGED.  INSTALLED FWD HINGE ON NEW REPLACEMENT PANEL 191AL.  NEEDS OTHER TWO HINGES AND PANEL INSTALLATION.  ACP RPR PER EVA 72231.  NO DISCREPANCIES NOTED.  RE-INSPECT EVERY 600HRS.  PERMANENT RPR TO BE ACP'D AT NEXT C-CHK.  PERMANENT SPLICE REPAIR USE BAC1505-100081 EXTRUSION OR EQUIV.
